MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The customer performed a comparison study using four patient samples.The patient samples were run on the analyzer and the mindray instrument.The customer stated that the results were good.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable roche diagnostics cobas elecsys anti-tpo and roche diagnostics elecsys anti-tg results from one patient sample tested on the cobas e 801 analytical unit.This mdr is for the anti-tpo assay.Please refer to mdr with a1.Patient identifier (b)(6) for the anti-tg assay.The reporter stated that the differences between the anti-tg and anti-tpo results from the analyzer and the mindray instrument were too large.The initial results were not reported outside of the laboratory because the results did not match the patient's clinical diagnosis.The initial anti-tpo result from the analyzer was 152.2 iu/ml.The repeat result from the mindray instrument was 269.29 iu/ml.The reference ranges were requested but not provided.
 
Additional Manufacturer Narrative
The measured autoantibodies in a patient¿s sample can vary depending on the testing procedure used.Autoantibody values from different testing procedures cannot be directly compared.The reactivity of autoantibodies in different tests varies due to the use of different assay formats, detection antibodies, antigen formulations, and incubation times.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key17919239
Report Number1823260-2023-03272
Device Sequence Number16846674
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K051890NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026935190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/05/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown